Recently diagnosed with high BP and placed on Losartan and Hydrochlorothiazide. On days when my BP is 130s I am so dizzy and lightheaded I cannot function. My doc said to expect this but it's crazy. I was running 190/92 when diagnosed and felt fine. I've also dropped 10 lbs in less than a month.
It could be the type of medication that your body is not liking were you ever given Lisinopril it's for high blood pressure it works great for me
Same happend to me on medications. My doctor explained that out bodies get accustomed to high blood pressure, so when it lowers to what it normally should be our bodies don't know what to do, resulting in the dizziness and lightheadedness. Your body will adjust over time.
I'm on Lisinopril and Dyazide and it works beautifully for me. The Dyazide was started last week, and my BP has been normal ever since.
The natural cure for high blood pressure is the combination of Potassium and Magnesium when the Salt/Sodium, Cholesterol and blood sugar is high in our bodies.
Usually what can cause High
Blood Pressure physically is high
Salt/Sodium, High Cholesterol,
High Blood Sugar and mentally is
We hear from doctors that our Potassium is high, well the potassium help lower the high blood pressure naturally also with the help of Magnesium. We just need to add the food that has them in it into our bodies example: natural coconut water, any green veggies Celery, Spinach, Kale, cucumber, lime or lemon, ginger, half of green apple make it into a powerful juice and drink it twice a day of a 250 ml cup.
If you ate to much Salty food well now you need to balance it with potassium and magnesium so your blood pressure wouldn't get out of control.
☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision
Discover your Alikeness™ with people who are on the same journey, gain wisdom and get emotional relief in a secure & anonymous space.
Scan code or click below download the app